# SDR YENA20110707295

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 36,819 hours, 13,805 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2309
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,760 hours, 624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 43 JFK-MCO, AIR RETURN TO JFK DUE TO AIRCRAFT UNABLE TO PRESSURIZE WITH VENT SKIN VALVE AND A/C BLOWER FAULT.  TECHNICIAN REMOVED AND REPLACED SKIN AIR OUTLET VALVE (22HQ) IAW AMM CH 21-26-53 & ACTIVATED THE SKIN EXCHANGER ISOLATION VALVE (24HQ).  PERFORMED OPS CHECK OF THE VENTILATION SYSTEM FOUND OK.
